Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have blood in the stools with mucus.

i have loose stools since 2 days, doctor has given me the antibiotics for 5 days. but still i have blood and mucus in the stools. doctor said its dysentery. any home based remedies other than electoral powder. Please suggest
Wed, 14 Oct 2009
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
's  Response

This sounds serious, go bak to your doctor and tel him. May be those antibiotics are not working. Other than that, take green big banana everyday and have sago porridge. Make salt and sugar mix to replace electrolyte powder with 1 glass boiled water, a pinch of salt and a spoon of sugar.. take lot of dal water, kanji water, tender coconuts to replace water loss in desentry.

  User's Response
zahra's  Response
It will take time for your loose stools to settle. Drink lot of water, tender coconut water. Take lot of butter milk with little salt added to it. You can take one glass of water, add a teaspoon of sugar and a pinch of salt it works exactly like elctrolytes/. take curd rice till your loose sttols settle. Donot take any oily foods and spicy foods.
  User's Response
bo's  Response
may be u are having amoebiosis ..even in amoebiasis we get blood and mucus i took falgyl tablet it reduced but see a doctor first
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my daughter just passed a bowel movement and a little later she said she had to go again and only passed a pea sized amount followed by mucus spotted with blood, no fever and no complaints of pain???

doctor1 MD

I have a clear-yellowish mucus in my stool. I can t eat, I literally gag when I put food in my mouth. I lost a lot of weight. I been to the doctor twice, got a blood test and I told them everything. I just went to the doctor Friday and they gave me famotidine. I was looking on google and it said I could have inflammation bowel disease. Should I just take these meds or go to the hospital. I literally have to make myself eat but I take two bite and I feel like puking. Please help! I am 24 years and I weight 105 now. Thank you Jessica Kramer

doctor1 MD

Hi, I m 16 years old and I have never had my period. Today I went to the bathroom to take a poop and when I wiped mucus that was a brownish/reddish color showed up on the toilet paper. When I got home, I felt a little constipated so I pushed a little and this brighter red mucus came out it was much more this time, but still not a ton. I went again later this evening and again i wiped and i saw an almost brown mucus come out and than it faded to a reddish color as i kept wiping. I can t tell if the mucus is coming from my butt or vagina. I thought that maybe I was about to start my period, but this blood only comes out when i poop. I m very confused and worried, I need help!

Recent questions on  Waterborne diseases

doctor1 MD

Hi, i am writing on behalf of a friend. He had been diagnosed with having IBS when he was 13, without a colonoscopy, and now he is 25. He has been having abdominal pain and interchanges of diarrhea and constipation all these years but a month ago it suddenly got really worse (after having some fish, but even if it was bad, he had never experienced such excruciating pain again), as in one day he started to ache so much he couldn't get up off the floor. It was like stabbing and ripping him apart. He went to the hospital and had blood work done and an X-ray and they said it was normal but suggested a colonoscopy but he didn't go through with it. Ever since he has been having really severe abdominal pain and interchanges of diarrhea and constipation and he has been to several doctors, one prescribing him with amitriptyline and antibiotics for the intestine, and another after that giving him mebeverine hydrochloride alone. He took the antibiotics and amitriptyline for almost a month and it helped him a bit but in the evening he would none the less have the return of the severe pain in his entire abdomen, sometimes centering on the left upper side of it. Then he went to the other doctor who perscribed mebeverine hydrochloride, telling him it would instantly help, without that being the case when he tried it. He had extensive blood work done and everything was normal, no inflammation or anemia, and the doctor said he didn't need anything else and should just take the mebeverine. But he is still in pain and i was wondering if it could be something else with these symptoms. Should he have a colonoscopy or some other less painful test? He also has Gastroesophageal Reflux Disease.

doctor1 MD

hi
I M 62 YEARS MALE TAKING ENTROQUINOL TAB.SINCE LAST 10YEARS IT SUITS ME I HAVE AMOEBIASIS EARLIER GIARDIASIS IF I DONOT TAKE ENTROQUINOL
I FEEL CONSTIPATION THOUGH I HAVE TO REPEAT ITS COURSE OF 21TABS EVERY AFTER 15 DAYS NOW IT IS NOT AVAILABLE WHAT CAN I TAKE

doctor1 MD

i have diarrhea gurgling in the stomach wind with stool ibs diverticullea once a month i get bloating and allsymtoms than uncontroled loose motions advise what tablets to take 66yrs taking esog40 normaxine vsl3 flatuna lactifibre as benefibre is no available

doctor1 MD

my son 19 years old, was admitted with abdominal pain and diarrhea for almost 2 months. diagnosed with crohn's disease. He was given Rantag 150 every 12 hrs, Gupison 20 once a day and Anazol 500 every 8hrs. After 2 days, he was vomiting with sever pain in his bones and bottom of the feet. I need to know if this is related to medicine and why the pain came back
thanks

doctor1 MD

Hello Sir, I was having Jaundice a month back, my bilirubin level was 5 at its XXXXXXX .on the 9th of November..was hospitalised for a week and then my bilirubin was 2..now it is 1.5..and also my sgpt and sgot are in its range.. I wanted to know...

doctor1 MD

My wife is pragnant. She is on 6th month. She is having disentry for last two days. Is it something worry about?

doctor1 MD

I was diagnosed having gastric flu , although I have got over most of the symptoms I still have dhyarea after 11 days is this normal